# SDR HALA2019102500458

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 28,635 hours, 67,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"AFT EMERGENCY EXIT LIGHT INOP'. // RELAMPED AFT EMERGENCY EXIT LIGHT AS REQUIRED. OPS CHECK GOOD. OK FOR SERVICE.
